# SDR FDEA201108263522

- Difficulty date: August 26, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624818
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30 CORRODED BETWEEN BS 1030 TO 1050.  CUT OUT DAMAGE AREA ON STRINGER 30 IAW SRM 53-10-3 FIG 1. FABRICATED NEW STRINGER SECTION AND SPLICE IAW SRM 53-10-3 FIG 1. INSTALLED ALL REPAIR PART IAW SRM 53-10-3 FIG 1.
